Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Side-effects of fertyl super 100mg

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11348 Questions
What are the side-effects of fertyl super 100mg?
Posted Tue, 22 May 2012 in Medicines and Side Effects
Answered by Dr. Rakhi Tayal 25 minutes later
Thanks for posting your query.
Fertyl is used to treat infertility in women who are not ovulating (releasing an egg) properly and have normal levels of oestrogen (female hormone).
Fertyl is an effective and well tolerated drug.
Common side effects seen at 100mg dosage may include multiple pregnancies, hot flashes, bloating, breast pain, pelvic pain, increased appetite, weight gain, headaches, skin rash, dizziness, restlessness, nausea, vomiting, difficulty in sleeping, heavier menses and mild depression. But all these side effects are not evident in all the individuals.
You can take the drug as advised to you by your gynecologist.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor